# SDR CALA2024011500118

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N17301
- Make and model: Boeing 737-8
- Aircraft serial: 67554
- Aircraft time: 2,894 hours, 1,018 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Part serial: NA
- Condition: Loose
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF REJECT INITIATED AT 110 KTS AS PER INBOUND CREW GROSS WEIGHT 170.800 LBS. BRAKES ON SPEED 110KNOTS. PRESSURE ALT 200FT. OAT 44C. RTO SELECTED FOR STOPPING A/C. THRUST REVERSERS WERE USED. TAXI FROM A/C STOP TO GATE APROX 1 MILE. NO TAIL WIND. HEAD WIND NEGLIGIBLE. STATUS MESSAGE NOT FOUND. CYCLED FWD DOOR SEVERAL TIMES AND LIGHT INDICATION WORKED. REQUIRES FURTHER T/S REF AMM 05-51-07-210-801. FOUND FWD ENTRY DOOR PROXIMITY SENSOR LOOSE AND TARGET OUT OF RANGE. SECURED SENOR AND ADJUSTED TARGET AS PER AMM 52-71-11-820-801. SYSTEM OPS CHECK GOOD. OK TO CONTINUE.
